Lancaster EPrints

Items where Department is "Faculty of Science and Technology > Mathematics and Statistics" and Year is 1974

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: D
Number of items: 1.

D

Dales, H.G. (1974) The ring of holomorphic functions on a Stein compact set as a unique factorization domain. Proceedings of the American Mathematical Society, 44 (1). pp. 88-92. ISSN 0002-9939

This list was generated on Tue Nov 21 02:28:40 2017 GMT.